A mathematical program to refine gene regulatory networks

Lulli, Guglielmo and Romauch, Martin (2009) A mathematical program to refine gene regulatory networks. Discrete Applied Mathematics, 157 (10). pp. 2469-2482. ISSN 0166-218X

Full text not available from this repository.


In this paper, we propose a methodology for making sense of large, multiple time-series data sets arising in expression analysis. Specifically, we present a mathematical model to release a reduced and coherent regulatory system given a putative regulatory network. We give two equivalent formulations of the problem and prove that the problem is NP-complete. For solving large scale instances we implemented an Ant Colony Optimization procedure. A computational analysis on randomly generated test instances validates the proposed algorithm and the computations on real data concerning Saccharomyces cerevisiae show the practicability of the proposed methodology.

Item Type:
Journal Article
Journal or Publication Title:
Discrete Applied Mathematics
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
21 Oct 2015 05:02
Last Modified:
22 Nov 2022 02:22